On existence results for hybrid \(\psi-\)Caputo multi-fractional differential equations with hybrid conditions

  • Fouad Fredj Mathematics and Applied Sciences Laboratory, Ghardaia University, Ghardaia 47000, Algeria.
  • Hadda Hammouche Mathematics and Applied Sciences Laboratory, Ghardaia University, Ghardaia 47000, Algeria.
Keywords: ψ−fractional derivative, fractional differential equation, hybrid conditions, fixed point, existence, uniqueness


In this paper, we study the existence and uniqueness results of a fractional hybrid boundary value problem with multiple fractional derivatives of \(\psi-\)Caputo with different orders. Using a useful generalization of Krasnoselskii’s fixed point theorem, we have established results of at least one solution, while the uniqueness of solution is derived by Banach's fixed point. The last section is devoted  to an example that illustrates the applicability of our results.


R. Almeida, “A Caputo fractional derivative of a function with respect to another function”, Commun. Nonlinear Sci. Numer. Simul., vol. 44, pp. 460–481, 2017.

R. Almeida, A. B. Malinowska and M. T. T. Monteiro, “Fractional differential equations with a Caputo derivative with respect to a kernel function and their applications”, Math. Methods Appl. Sci., vol. 41, no. 1, pp. 336–352, 2018.

J. Battaglia, L. Le Lay, J. C. Batsale, A. Oustaloup and O. Cois, “Utilisation de modèles d’identification non entiers pour la résolution de problèmes inverses en conduction”, Int. J. Therm. Sci., vol. 39, pp. 374–389, 2000.

R. Darling and J. Newmann, “On the short-time behavior of porous intercalation electrodes”, J. Eletrochem. Soc., vol. 144, no. 9, pp. 3057–3063, 1997.

B.C. Dhage, “A nonlinear alternative with applications to nonlinear perturbed differential equations”, Nonlinear Stud., vol. 13, no. 4, pp. 343–354, 2006.

B. C. Dhage and V. Lakshmikantham, “Basic results on hybrid differential equations”, Non- linear Anal. Hybrid Syst., vol. 4, no. 3, pp. 414–424, 2010.

C. Derbazi and Z. Baitiche, “Coupled systems of ψ-Caputo differential equations with initial conditions in Banach spaces”, Mediterr. J. Math., vol. 17, no. 5, Paper No. 169, 13 pages, 2020.

C. Derbazi, H. Hammouche, M. Benchohra and Y. Zhou, “Fractional hybrid differential equations with three-point boundary hybrid conditions”, Adv. Difference Equ., Paper No. 125, 11 pages, 2019.

J. Dong, Y. Feng and J. Jiang, “A note on implicit fractional differential equations”, Mathematica Aeterna, vol. 7, no. 3, pp. 261–267, 2017.

M. Javidi and B. Ahmad, “Dynamic analysis of time fractional order phytoplankton-toxic phytoplankton-zooplankton system”, Ecological Modelling, vol. 318, pp. 8–18, 2015.

A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and applications of fractional differ- ential equations, North-Holland Mathematics Studies, vol. 204, Amsterdam: Elsevier, 2006.

J. G. Liu, X. J. Yang, Y. Y. Feng, P. Cui and L. L. Geng, “On integrability of the higher dimensional time fractional KdV-type equation”, J. Geom. Phys., vol. 160, Paper No. 104000, 15 pages, 2021.

H. Mohammadi, S. Rezapour and S. Etemad, “On a hybrid fractional Caputo–Hadamard boundary value problem with hybrid Hadamard integral boundary value conditions”, Adv. Difference Equ., Paper No. 455, 20 pages, 2020.

I. Podlubny, Fractional differential equations, Mathematics in Science and Engineering, San Diego: Academic press, 1999.

S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional integrals and derivatives: Theory and applications, Yverdon: Gordon and Breach Science Publishers, 1993.

C. Ramus-Serment, Synthèse d’un isolateur vibratoire d’ordre non entier fond ́ee sur une architecture arborescente d’ ́eléments viscoélastiques quasi-identiques, PhD thesis. Université Bordeaux 1, France, 2001.

S. Sitho, S. K. Ntouyas and J. Tariboon, “Existence results for hybrid fractional integro-differential equations”, Bound. Value Probl., 13 pages, 2015.

D. R. Smart, Fixed point theorems, Cambridge Tracts in Mathematics, No. 66, Cambridge University Press: London–New York, 1974.

J. V. da C. Sousa and E. C. de Oliveira, “Two new fractional derivatives of variable order with non-singular kernel and fractional differential equation”, Comput. Appl. Math., vol. 37, no. 4, pp. 5375–5394, 2018.

V. V. Tarasova and V. E. Tarasov, “Logistic map with memory from economic model”, Chaos Solitons Fractals, vol. 95, pp. 84–91, 2017.

K. G. Wang and G. D. Wang, “Variational principle and approximate solution for the fractal generalized Benjamin-Bona-Mahony-Burgers equation in fluid mechanics”, Fractals., vol. 29, no. 3, 2021.

X. J. Yang and J. T. Machado, “A new fractional operator of variable order: application in the description of anomalous diffusion”, Phys. A, vol. 481, pp. 276–283, 2017.

Y. Zhao, S. Sun, Z. Han and Q. Li, “Theory of fractional hybrid differential equations”, Comput. Math. Appl., vol. 62, no. 3, pp. 1312–1324, 2011.

How to Cite
F. Fredj and H. Hammouche, “On existence results for hybrid \(\psi-\)Caputo multi-fractional differential equations with hybrid conditions”, CUBO, vol. 24, no. 2, pp. 273–289, Aug. 2022.